American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Konstantin Slutsky. Graev metrics on free products and HNN extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Dominique Lecomte and Miroslav Zeleny. Baire-class $\xi$ colorings: The first three levels. Trans. Amer. Math. Soc. 366 (2014) 2345-2373.
Abstract, references, and article information
View Article: PDF

[3] Itaï\ Ben Yaacov, Alexander Berenstein and Julien Melleray. Polish topometric groups. Trans. Amer. Math. Soc. 365 (2013) 3877-3897.
Abstract, references, and article information
View Article: PDF

[4] Riccardo Camerlo, Alberto Marcone and Luca Motto Ros. Invariantly universal analytic quasi-orders. Trans. Amer. Math. Soc. 365 (2013) 1901-1931.
Abstract, references, and article information
View Article: PDF

[5] Howard Becker. Cocycles and continuity. Trans. Amer. Math. Soc. 365 (2013) 671-719.
Abstract, references, and article information
View Article: PDF

[6] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information
View Article: PDF

[7] Tamás Mátrai. Infinite dimensional perfect set theorems. Trans. Amer. Math. Soc. 365 (2013) 23-58.
Abstract, references, and article information
View Article: PDF

[8] Marcin Sabok. Forcing, games and families of closed sets. Trans. Amer. Math. Soc. 364 (2012) 4011-4039.
Abstract, references, and article information
View Article: PDF

[9] Samuel Coskey. The classification of torsion-free abelian groups of finite rank up to isomorphism and up to quasi-isomorphism. Trans. Amer. Math. Soc. 364 (2012) 175-194. MR 2833581.
Abstract, references, and article information
View Article: PDF

[10] Asger Törnquist. On the pointwise implementation of near-actions. Trans. Amer. Math. Soc. 363 (2011) 4929-4944. MR 2806696.
Abstract, references, and article information
View Article: PDF

[11] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information
View Article: PDF

[12] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information
View Article: PDF

[13] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information
View Article: PDF

[14] Jan van Mill. Analytic groups and pushing small sets apart. Trans. Amer. Math. Soc. 361 (2009) 5417-5434. MR 2515817.
Abstract, references, and article information
View Article: PDF

[15] Dominique Lecomte. A dichotomy characterizing analytic digraphs of uncountable Borel chromatic number in any dimension. Trans. Amer. Math. Soc. 361 (2009) 4181-4193. MR 2500884.
Abstract, references, and article information
View Article: PDF

[16] Gabriel Debs and Jean Saint Raymond. Effective refining of Borel coverings. Trans. Amer. Math. Soc. 361 (2009) 2831-2869. MR 2485410.
Abstract, references, and article information
View Article: PDF

[17] Martin Kummer. The complexity of recursion theoretic games. Trans. Amer. Math. Soc. 358 (2006) 59-86. MR 2171223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alain Louveau and Christian Rosendal. Complete analytic equivalence relations. Trans. Amer. Math. Soc. 357 (2005) 4839-4866. MR 2165390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Olaf Klein and Otmar Spinas. Canonical forms of Borel functions on the Milliken space. Trans. Amer. Math. Soc. 357 (2005) 4739-4769. MR 2165386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Greg Hjorth. A converse to Dye's theorem. Trans. Amer. Math. Soc. 357 (2005) 3083-3103. MR 2135736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Gabriel Debs and Jean Saint Raymond. Compact covering mappings between Borel sets and the size of constructible reals. Trans. Amer. Math. Soc. 356 (2004) 73-117. MR 2020025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Joan Bagaria and Jordi López-Abad. Determinacy and weakly Ramsey sets in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1327-1349. MR 1873008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ralf-Dieter Schindler. Coding into $K$ by reasonable forcing. Trans. Amer. Math. Soc. 353 (2001) 479-489. MR 1804506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Riccardo Camerlo and Su Gao. The completeness of the isomorphism relation for countable Boolean algebras. Trans. Amer. Math. Soc. 353 (2001) 491-518. MR 1804507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Arthur W. Apter, James M. Henle and Stephen C. Jackson. The calculus of partition sequences, changing cofinalities, and a question of Woodin. Trans. Amer. Math. Soc. 352 (2000) 969-1003. MR 1695015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] P. Kiriakouli. A classification of Baire-1 functions. Trans. Amer. Math. Soc. 351 (1999) 4599-4609. MR 1407705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] James H. Schmerl. Avoidable algebraic subsets of Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 2479-2489. MR 1608502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Randall Dougherty and Greg Hjorth. Reducibility and nonreducibility between $\ell^p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999) 1835-1844. MR 1671377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jean Calbrix. $k$-spaces and Borel filters on the set of integers . Trans. Amer. Math. Soc. 348 (1996) 2085-2090. MR 1355296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2